A higher dimensional homotopy sequence.

Grandis, M.; Vitale, E.M.

Homology, Homotopy and Applications (2002)

  • Volume: 4, Issue: 1, page 59-69
  • ISSN: 1532-0073

How to cite


Grandis, M., and Vitale, E.M.. "A higher dimensional homotopy sequence.." Homology, Homotopy and Applications 4.1 (2002): 59-69. <http://eudml.org/doc/49857>.

author = {Grandis, M., Vitale, E.M.},
journal = {Homology, Homotopy and Applications},
keywords = {homotopical algebra; homotopy groupoids},
language = {eng},
number = {1},
pages = {59-69},
publisher = {International Press, Somerville},
title = {A higher dimensional homotopy sequence.},
url = {http://eudml.org/doc/49857},
volume = {4},
year = {2002},

AU - Grandis, M.
AU - Vitale, E.M.
TI - A higher dimensional homotopy sequence.
JO - Homology, Homotopy and Applications
PY - 2002
PB - International Press, Somerville
VL - 4
IS - 1
SP - 59
EP - 69
LA - eng
KW - homotopical algebra; homotopy groupoids
UR - http://eudml.org/doc/49857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.